Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Paul Günther
Title: Huygens' principle and hyperbolic equations
Additional book information: Perspectives in Mathematics, vol. 5, Academic Press, San Diego, 1988, viii + 847 pp., $69.00. ISBN 0-12-307330-8.

References [Enhancements On Off] (What's this?)

  • 1. T. Branson, Group representations arising from Lorentz conformal geometry, J. Funct. Anal. 74 (1987), 199-291. MR 904819
  • 2. T. Branson and G. 'Olafsson, Equipartition of energy for waves in symmetric space, preprint, 1989. MR 1111189
  • 3. J. J. Duistermaat and V. Guillemin, Invent. Math. 29 (1975), 39-80. MR 405514
  • 4. C. Fefferman and C. R. Graham, Conformal invariants, in Elie Cartan et les mathématiques d'aujourd'hui, Astérisque (1985), 95-116. MR 837196
  • 5. P. Gilkey, Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem, Publish or Perish, Wilmington, Delaware, 1984. MR 783634
  • 6. S. Helgason, Wave equations on homogeneous spaces, Lecture Notes in Math., vol. 1077, Springer-Verlag, Berlin and New York, 1984, pp. 254-288. MR 765556
  • 7. R. Howe, On the role of the Heisenberg group in harmonic analysis, Bull. Amer. Math. Soc. 3 (1980), 254-845. MR 578375
  • 8. K. Nishiwada, Huygens' principle for a wave equation and the asymptotic behavior of solutions along geodesics, in Hyperbolic equations and related topics (S. Mizohata, ed. ), Academic Press, 1986. MR 925252
  • 9. R. Seeley, Complex powers of an elliptic operator, Proc. Symp. Pure Appl. Math. 10 (1976), 288-307. MR 237943
  • 10. I. E. Segal, Mathematical Cosmology and Extragalactic Astronomy, Academic Press, New York, 1976. MR 496337

Review Information:

Reviewer: Bent Ørsted
Journal: Bull. Amer. Math. Soc. 23 (1990), 235-242
American Mathematical Society